Story | Apr 21, 2015
A collection of news and information related to Harvard Medical School published by this site and its partners.
Top Harvard Medical School Articles see all
Displaying items 1-5
Story | Apr 22, 2015 | 8:30 PMQ: I've dislocated my shoulder twice. What can I do to prevent this from happening again?
Story | Apr 16, 2015
Story | Apr 15, 2015 | 8:30 PM
Q: Is a fatty liver a result or side effect of being on the statin Crestor? A: It's very unlikely that fatty liver is caused by rosuvastatin (Crestor) or any of the other statin drugs. In fact, some studies suggest that low to moderate doses of a...
Story | Apr 14, 2015 | 5:20 AM
WASHINGTON When 911 dispatchers get a call that someone has collapsed and stopped breathing, they quickly notify first responders. In hundreds of communities across the U.S., they now also send out a smartphone app alert summoning citizens trained in CPR....